MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,PLASTIC,CURAD,3/4"X3",80CT

Medline Industries, LP CURAD; BANDAGE,PLASTIC,CURAD,3/4"X3",80CT
Catalog Number CUR02278RB
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are leaving quite a bit of the adhesive behind when i take them off.".
 
Additional Manufacturer Narrative
The customer reported that as he started to use more of the bandages, he realized that they were leaving quite a bit of the adhesive behind when taken off.A box was received from the customer; upon observation, no immediate visual defects were noted, received bandages were evaluated for residue and adhesion on a clean table or skin, and some were compared against other bandages of the same product from stock available on hand.No difference in adhesion strength was detected and no residue was left behind, and analysis over the past two years determined that there were no other complaints with this product regarding this issue; due to this, the quality complaint could not be confirmed via the received samples.The cause was documented as not confirmed with received sample, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,PLASTIC,CURAD,3/4"X3",80CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50855235
Report Number1417592-2026-47667
Device Sequence Number21206710
Product Code KGX
UDI-Device Identifier00080196302829
UDI-Public00080196302829
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR02278RB
Device Lot Number90922020001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown